Show simple item record

dc.contributor.authorYang, Yitao ( )
dc.date.accessioned2021-08-06T19:59:00Z
dc.date.available2021-08-06T19:59:00Z
dc.date.issued2007-05-10
dc.identifier.citationYang, Y. (2007). Existence of positive pseudo-symmetric solutions for one-dimensional p-Laplacian boundary-value problems. Electronic Journal of Differential Equations, 2007(70), pp. 1-6.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14232
dc.description.abstractWe prove the existence of positive pseudo-symmetric solutions for four-point boundary-value problems with p-Laplacian. Also we present an monotone iterative scheme for approximating the solution. The interesting point here is that the nonlinear term f involves the first-order derivative.en_US
dc.formatText
dc.format.extent6 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2007, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectIterativeen_US
dc.subjectPseudo-symmetric positive solutionen_US
dc.subjectp-Laplacianen_US
dc.titleExistence of positive pseudo-symmetric solutions for one-dimensional p-Laplacian boundary-value problemsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record